A 30-year-old male asked:
Disclaimer

i stoped using progain and propecia (finasteride) 2years go and i still have a pulsing sensation that i can feel throughout my body.like hard heart beating.pls help?

1 doctor answer
Dr. Otto Placik
33 years experience Plastic Surgery
You need an eval: When someone feels their heartbeat it may be a sign of palpitations or an abnormal rhythm or high blood pressure, you should see your internist for an examination and possible ekg.
Answered on Sep 18, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 31-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
What supplement?: Although it is unlikely that the supplement you take (unless it has testosterone-like effect) would interfere with Propecia's effect on your hair, it ... Read More
1
1 thank
A 45-year-old male asked:
Dr. Mark Rasak
32 years experience Cardiology
Yes but ...: As long as the qt segment on your ECG is ok at rest and monitored while on the drug , a simple antihistamine is fine. The ones with a decongestant are ... Read More
1
1 thank
A 17-year-old female asked:
Dr. Peter Ihle
53 years experience Orthopedic Surgery
What U R feeling is-: -a natural phenomenon. U feel Ur pulse in Ur arms because Ur HR is higher due 2 exercise & Ur muscles want oxygen,hence the feeling. As U stop Ur ... Read More
A 24-year-old male asked:
Dr. Simon Kimm
15 years experience Urology
Effects will stop. : The most common side effects of Finasteride (propecia) are depression, decreased libido, decreased ejaculate volume, and breast size increase. These s ... Read More
4
4 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month